# SDR COMA0160903

- Difficulty date: November 14, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 5,391 hours, 5,593 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Dampener
- Part number: 6229968001
- Part serial: 1152
- Condition: Malfunctioned
- Location: Empennage
- Part time: 5,391 hours, 5,593 cycles
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT #5437 - AIRCRAFT HAS SIDE TO SIDE YAWING MOTION.REPLACED THE #1 YAW DAMPENER.
